# SDR USAA990307

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1087
- Part time: 34,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND A 1 INCH CRACK AT BS 1087 LBL 25 ANGLE SUPPORT.  FABRICATED NEW ANGLE PER BOEING DRAWING 140T0130.  (M)
